# SDR AALA202111305476

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737*
- Aircraft serial: 29567
- Aircraft time: 37,244 hours, 15,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY SERVICE DOOR GIRT BAR IS LOOSE IN THE CLIPS IN THE DISARMED POSITION. RE-SECURED FORWARD GALLEY SERVICE DOOR GIRT BAR CLIPS, PER AMM 25-66-00.
